Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1724 Publications


2012 | Journal Article | IST-REx-ID: 3257   OA
Kolmogorov V. 2012. Generalized roof duality and bisubmodular functions. Discrete Applied Mathematics. 160(4–5), 416–426.
View | Files available | DOI | Download (ext.) | arXiv
 

2012 | Journal Article | IST-REx-ID: 3310   OA
Bendich P, Cabello S, Edelsbrunner H. 2012. A point calculus for interlevel set homology. Pattern Recognition Letters. 33(11), 1436–1444.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 3846   OA
Chatterjee K, Henzinger TA. 2012. A survey of stochastic ω regular games. Journal of Computer and System Sciences. 78(2), 394–413.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 492   OA
Galkovskyi T, Mileyko Y, Bucksch A, Moore B, Symonova O, Price C, Topp C, Iyer Pascuzzi A, Zurek P, Fang S, Harer J, Benfey P, Weitz J. 2012. GiA Roots: Software for the high throughput analysis of plant root system architecture. BMC Plant Biology. 12, 116.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 2848   OA
Chatterjee K, Zufferey D, Nowak M. 2012. Evolutionary game dynamics in populations with different learners. Journal of Theoretical Biology. 301, 161–173.
View | DOI | Download (ext.) | PubMed | Europe PMC
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed